# SDR V0XD20180608006

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Part number: CC670517373
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JB6 MOUNTING SHELF HAD A CRACK AT THE FWD OTBD CORNER.   REMOVED AND REPLACED THE MOUNTING SHELF IAW SRM 51-42-06.
